# SDR COMA9610056

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rollers
- Part number: KRP138112VT
- Condition: Contaminated
- Location: Rt Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAP DISAGREEMENT WHEN FLAPS SELECTED UP.  FOUND RT WING FLAP ROLLERS CONTAMINATED WITH ANTI-SEIZE COMPOUND.  REPLACED ROLLERS.
